Article citationsMore>>

M. C. De Bonis and C. Laurita, “Numerical Solution of Systems of Cauchy Singular Integral Equations with Con stant Coefficients,” Applied Mathematics and Computa tion, Vol. 219, No. 4, 2012, pp. 1391-1410. doi:10.1016/j.amc.2012.08.022

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
customer@scirp.org
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2022 Scientific Research Publishing Inc. All Rights Reserved.
Top